| Catalog Number |
83252240S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Malunion of Bone (4529)
| Date of Event |
11/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "the nail was implanted on 2025.(b)(6) 2025, revision surgery is scheduled on (b)(6) 2025, since the distal bone fragment was joined in an internally rotated position.As revision surgery for the artificial hip joint (not stryker product) became necessary, revision surgery will be performed at the same time.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
Event or Problem Description
As reported: "the nail was implanted on (b)(6) 2025.Revision surgery is scheduled on (b)(6) 2025 since the distal bone fragment was joined in an internally rotated position.As revision surgery for the artificial hip joint (not stryker product) became necessary, revision surgery will be performed at the same time.".